# SDR A6WA201744914

- Difficulty date: April 9, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 35,046 hours, 33,124 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL STEERING INOPERATUVE CAUTION MESSAGE INFLIGHT.  COMPLIED WITH QRH, MESSAGE REMAINED.  DURING CLIMB AT APROX FL 21, NWS WAS ARMED MESSAGE CAME ON AFTER SELECTING OFF MESSAGE WENT OUT.   R & R THE TILLER IAW AMM 32-51-01, NO FIX,  SERVICED NLG SHOCK STRUT IAW AMM 12-12-32 AND MTCM 000-12-710-002. OPS AND TAXI CHECKED OK.
